[Severe cutaneous adverse drug reactions. Clinical features and epidemiology ].

@article{Mockenhaupt2005SevereCA,
  title={[Severe cutaneous adverse drug reactions. Clinical features and epidemiology ].},
  author={Maja Mockenhaupt},
  journal={Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete},
  year={2005},
  volume={56 1},
  pages={24-31}
}
Toxic epidermal necrolysis (TEN) and Stevens-Johnson syndrome (SJS) are severe drug-induced bullous skin reactions. They are rare, but often life-threatening and have a high mortality rate. Acute generalized exanthematous pustulosis (AGEP) is a severe cutaneous adverse reaction, but after the suspected drug is withdrawn, the skin heals rapidly and mortality is low. The clinical pattern, histology and inducing drugs differ substantially between AGEP and the SJS/TEN group. 

Connections & Topics

Mentioned Connections BETA
Toxic epidermal necrolysis ( TEN ) and Stevens - Johnson syndrome ( SJS ) are severe drug - induced bullous skin reactions .
Toxic epidermal necrolysis ( TEN ) and Stevens - Johnson syndrome ( SJS ) are severe drug - induced bullous skin reactions .
Toxic epidermal necrolysis ( TEN ) and Stevens - Johnson syndrome ( SJS ) are severe drug - induced bullous skin reactions .
Toxic epidermal necrolysis ( TEN ) and Stevens - Johnson syndrome ( SJS ) are severe drug - induced bullous skin reactions .
Toxic epidermal necrolysis ( TEN ) and Stevens - Johnson syndrome ( SJS ) are severe drug - induced bullous skin reactions .
All Topics